Bulletin of the Belgian Mathematical Society - Simon Stevin

On a lower bound for the L-S category of a rationally elliptic space

Toshihiro Yamaguchi

Full-text: Open access

Abstract

We discuss a formula that the dimension of the rational cohomology gives a lower bound for the L-S category of a rationally elliptic space.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 4 (2005), 565-568.

Dates
First available in Project Euclid: 5 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1133793344

Digital Object Identifier
doi:10.36045/bbms/1133793344

Mathematical Reviews number (MathSciNet)
MR2206000

Zentralblatt MATH identifier
1134.55300

Subjects
Primary: 55P62: Rational homotopy theory 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space

Keywords
L-S category rationally elliptic space Sullivan minimal model

Citation

Yamaguchi, Toshihiro. On a lower bound for the L-S category of a rationally elliptic space. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 4, 565--568. doi:10.36045/bbms/1133793344. https://projecteuclid.org/euclid.bbms/1133793344


Export citation